MATHEMATICAL AND COMPUTER MODELLING, vol.50, pp.1245-1251, 2009 (SCI-Expanded)
Article / Article
MATHEMATICAL AND COMPUTER MODELLING
Science Citation Index Expanded (SCI-EXPANDED), Scopus
MKZ operators, The Korovkin type approximation theorem, Modulus of continuity, q-MKZ operators
Gazi University Affiliated:
In the present paper, introducing a King type modification of the Meyer-Konig and Zeller (MKZ) operators, we prove that the error estimation of these operators is better than the classical MKZ operators. Furthermore, a King type modification of the q-MKZ is also introduced and the rate of convergence of this modification is examined. (C) 2009 Elsevier Ltd. All rights reserved.